2017
Том 69
№ 12

All Issues

Bakhtin A. K.

Articles: 13
Brief Communications (Ukrainian)

Estimates of the product of inner radii of five nonoverlapping domains

Bakhtin A. K., Dvorak I. Ya., Zabolotnyi Ya. V.

↓ Abstract

Ukr. Mat. Zh. - 2017. - 69, № 2. - pp. 261-267

We study the extremal V. N. Dubinin problem in the geometric theory of functions of complex variables connected with the estimates of a functional defined on a system of nonoverlapping domains. A particular solution of this problem is obtained.

Anniversaries (Ukrainian)

Yurii Ivanovych Samoilenko (on the 80th anniversary of his birthday)

Bakhtin A. K., Gerasimenko V. I., Plaksa S. A., Samoilenko A. M., Sharko V. V., Trohimchuk Yu. Yu, Yacenko V. O., Zelinskii Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 2012. - 64, № 4. - pp. 574-576

Article (Russian)

Generalized (n, d)-ray systems of points and inequalities for nonoverlapping domains and open sets

Bakhtin A. K., Targonskii A. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 7. - pp. 867-879

We solve the extremal problem of finding the maximum of the functional.

Article (Ukrainian)

Inequalities for the inner radii of nonoverlapping domains and open sets

Bakhtin A. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 5. - pp. 596-610

We generalize some classical results in the theory of extreme problems for nonoverlapping domains.

Article (Russian)

Sharp estimates for inner radii of systems of nonoverlapping domains and open sets

Bakhtin A. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 12. - pp. 1601–1618

We study extremal problems of the geometric theory of functions of a complex variable. Sharp upper estimates are obtained for the product of inner radii of disjoint domains and open sets with respect to equiradial systems of points.

Article (Russian)

Application of a separating transformation to estimates of inner radii of open sets

Bakhtin A. K., V'yun V. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2007. - 59, № 10. - pp. 1313–1321

We obtain solutions of new extremal problems of the geometric theory of functions of a complex variable related to estimates for the inner radii of nonoverlapping domains. Some known results are generalized to the case of open sets.

Brief Communications (Russian)

Some extremal problems in the theory of nonoverlapping domains with free poles on rays

Bakhtin A. K., Targonskii A. L.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 12. - pp. 1715–1719

We obtain new results on the maximization of the product of powers of the interior radii of pairwise disjoint domains with respect to certain systems of points in the extended complex plane.

Article (Russian)

Extremal problems of nonoverlapping domains with free poles on a circle

Bakhtin A. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 7. - pp. 867–886

Let $α_1, α_2 > 0$ and let $r(B, a)$ be the interior radius of the domain $B$ lying in the extended complex plane $\overline{ℂ}$ relative to the point $a ∈ B$. In terms of quadratic differentials, we give a complete description of extremal configurations in the problem of maximization of the functional $\left( {\frac{{r(B_1 ,a_1 ) r(B_3 ,a_3 )}}{{\left| {a_1 - a_3 } \right|^2 }}} \right)^{\alpha _1 } \left( {\frac{{r(B_2 ,a_2 ) r(B_4 ,a_4 )}}{{\left| {a_2 - a_4 } \right|^2 }}} \right)^{\alpha _2 }$ defined on all collections consisting of points $a_1, a_2, a_3, a_4 ∈ \{z ∈ ℂ: |z| = 1\}$ and pairwise-disjoint domains $B_1, B_2, B_3, B_4 ⊂ \overline{ℂ}$ such that $a_1 ∈ B_1, a_1 ∈ B_2, a_3 ∈ B_3, and a_4 ∈ B_4$.

Article (Russian)

On the product of inner radii of symmetric nonoverlapping domains

Bakhtin A. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 11. - pp. 1454–1464

Some results concerning extremal problems for nonoverlapping domains with free poles on the unit circle, known for the simply connected case, are generalized to the case of multiply connected domains.

Article (Russian)

On extremal problems for symmetric disjoint domains

Bakhtin A. K., Bakhtina G. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 2. - pp. 179–185

We study two extremal problems for the product of powers of conformal radii of symmetric disjoint domains.

Article (Ukrainian)

Coefficients of univalent functions of the Gel'fer class

Bakhtin A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 6. - pp. 683–689

Article (Ukrainian)

Some properties of functions of class S

Bakhtin A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 2. - pp. 154–159

Article (Ukrainian)

On some extremal problems in conformal mapping

Bakhtin A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 517–522